Critical values lie on a line
Azat Ainouline
Abstract and Applied Analysis, 2004, vol. 2004, 1-20
Abstract:
We prove that critical values set of a differentiable map lies on a line of certain smoothness class.
Date: 2004
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2004/158304.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2004/158304.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:158304
DOI: 10.1155/S1085337504311012
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().